RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 10  


Ordinary Differential Equations
Periodic solutions of the Liénard equation
V. V. Amel'kin, V. È. Zhavnerchik
1659
Inequalities for derivatives of solutions of ordinary differential equations in the metric of $L_p$ ($0<p\le\infty$)
V. N. Gabushin
1662
An analogue of the Newton diagram method for a class of singularly perturbed differential equations. I
G. S. Zhukova
1670
Asymptotic behavior of the solutions of the Painlevé equation of the first kind
A. A. Kapaev
1684
Positive solutions of a two-point boundary value problem for a linear singular functional-differential equation
S. M. Labovski
1695
Periodic solutions of an $n$th order vector differential equation
V. N. Laptinskii, S. V. Podolyan
1704
On the domain of asymptotic stability of the invariant set of a dynamical system that does not possess the property of uniform change of distance
M. I. Letavin
1709
The dimension of the set of joint spectra of polynomial vector fields
A. S. Pyartli
1715
Asymptotic behavior of an almost periodic solution of a nonlinear singularly perturbed system
V. I. Rozhkov, N. G. Panfilov
1724
The number of solutions with integrable square of a system of differential equations of Sturm–Liouville type
V. P. Serebryakov
1732
The representability of systems of ordinary differential equations in the form of equations of mechanics with a given force structure
S. G. Shorokhov
1738

Partial Differential Equations
On the uniqueness of the solution of the characteristic problem for higher-order hyperbolic differential equations
M. P. Grigolia
1747
On a weak Harnack inequality for quasilinear parabolic equations
L. V. Davydova
1756
Asymptotic expansions of fractional integrals and of the solutions of the Euler–Poisson–Darboux equation
A. A. Kilbas
1764
The behavior of the solution of the Dirichlet problem for a second-order quasilinear elliptic equation near a corner point
V. A. Kondratiev, M. V. Borsuk
1778
Oscillations of an ideal stratified fluid in a cylindrical basin with variable frequency of buoyancy
N. D. Kopachevskii, A. N. Temnov
1784
On the application of Schauder estimates for solutions of equations of elliptic type to estimates for special functions
A. S. Fokht
1797
A boundary value problem with a free boundary for the one-dimensional wave equation
R. N. Khubiev
1801

Integral Equations and Integral-Differential
On the solvability of a characteristic singular integral equation with an infinite index
A. G. Alekhno
1805
Properties of solutions and the completeness of eigenfunctions of an integro-differential system of equations of the dynamics of a reactor
R. S. Makin
1811

Short Communications
Stability of singular points of $n$-dimensional systems with impulses
G. M. Amatova
1819
The phase portrait of a third-order autonomous system
V. I. Bulgakov
1821
An iterative method for solving a differential equation in a Banach space with a small parameter multiplying the derivative
V. Ya. Glizer
1822
On the existence of polar solutions to first-order differential equations
S. G. Kondratenya, E. G. Prolisko, T. I. Shilo
1824
Periodic solutions of the equation $\ddot x+\lambda f(x,\dot x)\dot x+x=0$
N. P. Morozov
1826
On the variational method for solving the problem of electron-wave interaction
I. V. Ponomarev, A. M. Khapaev
1828
On the manifold of solutions of a problem on the dynamics of an incompressible viscoelastic fluid
G. A. Sviridyuk
1832
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019